RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie Impériale des Sciences de St.-Pétersbourg. VI série, 1916, Volume 10, Issue 9, Pages 755–779 (Mi izv6280)  

This article is cited in 1 scientific paper (total in 1 paper)

Sur la structure des cristaux. I

A. Šubnikov


Full text: PDF file (3095 kB)
Received: 05.10.1915

Citation: A. Šubnikov, “Sur la structure des cristaux. I”, Bulletin de l'Académie Impériale des Sciences de St.-Pétersbourg. VI série, 10:9 (1916), 755–779

Citation in format AMSBIB
\Bibitem{Shu16}
\by A.~{\v S}ubnikov
\paper Sur la structure des cristaux.~I
\jour Bulletin de l'Acad{\'e}mie Imp{\'e}riale des Sciences de St.-P{\'e}tersbourg. VI s{\'e}rie
\yr 1916
\vol 10
\issue 9
\pages 755--779
\mathnet{http://mi.mathnet.ru/izv6280}


Linking options:
  • http://mi.mathnet.ru/eng/izv6280
  • http://mi.mathnet.ru/eng/izv/v10/i9/p755

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. V. Galiulin, “Delone systems as a basis of geometry of the discrete world”, Comput. Math. Math. Phys., 43:6 (2003), 754–765  mathnet  mathscinet  zmath  elib
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:104
    Full text:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020